# SDR AALA201508249002

- Difficulty date: August 19, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 46,438 hours, 17,299 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Access Panel
- Condition: Departed
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON APPROACH IT WAS REPORTED THAT A SERVICE PANEL DEPARTED THE ACFT.  THE PANEL WAS FOUND ON A GOLF COURSE.  FOUND THE LT HYD SERVICE PANEL MISSING & INSTALLED A REPLACEMENT PANEL IAW AMM 52-42-25.
